Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Experiencing urine infection. Having Migraine problem? What to do?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2010
Answered : 661 Questions
Question
Before two month i was facing urine infection problem so what should i avoid?
Migraine problem
Posted Sat, 1 Jun 2013 in General Health
 
 
Answered by Dr. Muhammad Ishfaq Habib 58 minutes later
Hi
welcome to XXXXXXX

There is nothing to avoid in urine infection however it is suggested until the infection subsides try to avoid sexual activity as it may spread to your partner. Send your urine for culture and sensitivity to recognize the organism and know the effective antibiotic.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Experiencing urine infection. Having Migraine problem? What to do? 13 hours later
i have infected by E-coli but suddenly there is a pain in my kidney sides.
 
 
Answered by Dr. Muhammad Ishfaq Habib 4 hours later
Yes E.coli is the most common organism responsible for causing gastrointestinal tract and gets transferred to urinary tract from there. Ciprofloxacin is very effective drug against such infection. Cranberry extracts are also effective.

It do causes pain on both sides of kidney and along the entire urinary tract. Increase use of fluid is also effective.

If you still have some query, feel free to ask

Thanks
Regards
Above answer was peer-reviewed by
 
Follow-up: Experiencing urine infection. Having Migraine problem? What to do? 2 hours later
Thank you so much doctor........
 
 
Answered by Dr. Muhammad Ishfaq Habib 7 hours later
you are always welcome. don't forget to give your review before closing the query.

Thanks
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor